# SDR 0003879905

- Difficulty date: October 15, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- Aircraft time: 78,404 hours, 95,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHTS IN THE FIRST CLASS SECTION AND THE EXIT LIGHT OVER THE CABIN SERVICE DOOR ILLUMINATED.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.
